Topology of asymptotic lines on closed linear surfaces
Doklady Akademii Nauk, Tome 209 (1973) no. 2, pp. 283-286
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_209_2_a5,
author = {S. E. Karapetyan},
title = {Topology of asymptotic lines on closed linear surfaces},
journal = {Doklady Akademii Nauk},
pages = {283--286},
year = {1973},
volume = {209},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_209_2_a5/}
}
S. E. Karapetyan. Topology of asymptotic lines on closed linear surfaces. Doklady Akademii Nauk, Tome 209 (1973) no. 2, pp. 283-286. http://geodesic.mathdoc.fr/item/DAN_1973_209_2_a5/